Alert archive / Texas / Tornado Warnings in 2009
Tornado Warning 2, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Feb 10, 2009, 7:13 PM CST for Montague County, Texas. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 10, 2009, 7:13 PM CST (01:13 UTC)
- Expired
- Feb 10, 2009, 8:00 PM CST
- In force
- 47 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
County Montague County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 128 km from the middle of the area, began a volume at 01:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 10, 12:49 PM CST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 1.2 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1515 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 763 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 302 m²/s²
- 0-3 km storm-relative helicity
- 287 m²/s²
- Significant tornado parameter
- 2.9
- Supercell composite
- 10.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KFWD 110113
TORFWD
TXC337-110200-
/O.NEW.KFWD.TO.W.0002.090211T0113Z-090211T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
713 PM CST TUE FEB 10 2009
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* TORNADO WARNING FOR...
CENTRAL MONTAGUE COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 800 PM CST
* AT 712 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO NEAR BOWIE...MOVING NORTHEAST AT 30 MPH.
* THE TORNADO WILL BE NEAR...
MONTAGUE BY 725 PM CST...
NOCONA BY 745 PM CST...
TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN
INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER.
EVACUATE MOBILE HOMES FOR A STORM SHELTER OR PERMANENT BUILDING. IF
NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH AND COVER
YOUR HEAD.
LAT...LON 3375 9748 3374 9748 3347 9784 3353 9794
3385 9776
TIME...MOT...LOC 0112Z 219DEG 27KT 3354 9784
$$
251 follow-up statement
000
WWUS54 KFWD 110127
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
727 PM CST TUE FEB 10 2009
TXC337-110200-
/O.CON.KFWD.TO.W.0002.000000T0000Z-090211T0200Z/
MONTAGUE TX-
726 PM CST TUE FEB 10 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CST FOR CENTRAL
MONTAGUE COUNTY...
AT 726 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO. THIS TORNADO WAS LOCATED 3 MILES EAST OF
BOWIE...MOVING NORTHEAST AT 35 MPH.
THE TORNADO WILL BE NEAR...
NOCONA BY 745 PM CST...
IN ADDITION TO TORNADOES, LARGE HAIL AND DAMAGING WINDS ARE LIKELY
WITH THIS STORM. ALSO...ADDITIONAL SEVERE THUNDERSTORMS WERE
AFFECTING THE REMAINDER OF THE COUNTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST TUESDAY EVENING
FOR NORTH CENTRAL TEXAS.
LAT...LON 3349 9781 3356 9792 3385 9776 3375 9748
3374 9748
TIME...MOT...LOC 0126Z 231DEG 29KT 3359 9775
$$
82/JLDWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Feb 10, 6:46 PM CST, 27 minutes earlier.
Area forecast discussion, Feb 10, 6:46 PM CST, 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 646 PM CST TUE FEB 10 2009 .UPDATE... FORMATION OF SQUALL LINE IS IN PROGRESS WITH DRYLINE BEGINNING TO PUSH INTO OUR FAR WESTERN COUNTIES. STILL EXPECT SQUALL LINE TO BUILD SOUTHWARD AND FILL IN OVER THE NEXT HOUR OR SO. LATEST TRACKING PLACES THE SQUALL LINE ALONG A SHERMAN...FORT WORTH... LAMPASAS LINE AROUND MIDNIGHT. 00Z (6PM) FWD SOUNDING REMAINS VERY UNSTABLE WITH CAPES NEAR 1850 J/KG...LI OF -5.9...AND STRONG WIND SHEAR 0-3KM. MAX WIND IS 120 KTS AROUND 38 KFT. THE MOVEMENT OF THE WESTERN STORMS IS ESTIMATED 220 DEGREES AT 38 KTS. WILL ISSUE UPDATE ZONE PACKAGE TO INCREASE POPS OVER THE WESTERN AREAS FOR THE EVENING. ALSO...MODIFIED HOURLY GRIDS FOR THE EVENING HOURS. 75 && .AVIATION... /00Z UPDATE/ SCATTERED SHOWERS CONTINUING ACROSS THE EASTERN HALF OF NORTH TEXAS WITH ADDITIONAL THUNDERSTORMS EXPECTED TO DEVELOP THROUGH THE EVENING AS FORCING FROM UPPER TROF TO THE WEST OVERSPREADS THE AREA. LINE OF THUNDERSTORMS ALONG AND JUST EAST OF THE DRYLINE WILL MARCH ACROSS THE METROPLEX AIRPORTS LATER THIS EVENING. WILL START OUT WITH A VCTS IN THE METROPLEX TO ACCOUNT FOR SCATTERED ACTIVITY WITH MVFR CIGS...ALTHOUGH THERE IS SOME SCATTERING OF THE LOWER CIGS TO THE WEST. TIMING OF THE CONVECTION IS BETWEEN 2-5Z RIGHT NOW AND WILL MAKE SOME TWEAKS AS NECESSARY. MAIN THREAT WILL BE STRONG WEST WINDS ASSOCIATED WITH THE LINE OF TSTMS. SEVERE WINDS IN EXCESS OF 50KTS POSSIBLE WITH STRONGEST STORMS. OTHER CONCERN IS STRONG WEST WINDS BEHIND THE LINE OF STORMS WHICH WILL CONTINUE TO POSE A CROSSWIND PROBLEM ON N/S RUNWAYS TONIGHT. ATTM...IT DOESNT APPEAR THE THE BLDU FROM THE WEST WILL MOVE INTO THE AREA AS PRECIP SHOULD INHIBIT THIS. WILL CONTINUE TO MONITOR. VFR CONDS EXPECTED ON WEDNESDAY. 91/DUNN && .PREV DISCUSSION... /ISSUED 236 PM CST TUE FEB 10 2009/ SCATTERED SHOWERS AND THUNDERSTORMS CONTINUE TO MOVE THROUGH THE EASTERN HALF OF THE CWA WHILE STRONG/SEVERE STORMS ARE DEVELOPING FROM CENTRAL OKLAHOMA TO ABILENE ALONG THE DRYLINE. UPPER LEVEL TROUGH IS NOW MOVING THROUGH COLORADO AND NEW MEXICO AND WILL PASS ALONG JUST NORTH OF THE RED RIVER TONIGHT. CURRENT THOUGHTS REGARDING THE SEVERE WEATHER POTENTIAL THIS AFTERNOON AND TONIGHT IS STILL THE SAME AND REFER USERS TO CURRENT SEVERE WEATHER PRODUCTS /I.E. AWU...MCD...SWODY1/ FOR ADDITIONAL INFORMATION. EXPECT THE SQUALL LINE TO DEVELOP/MOVE INTO THE WESTERN COUNTIES DURING THE EARLY EVENING HOURS. THE LINE SHOULD BE CLEARING THE I-35 CORRIDOR BY 10 PM AND THEN THROUGH THE EASTERN COUNTIES BY 3 OR 4 AM. RAINFALL TOTALS OF A QUARTER INCH TO ONE INCH WILL BE POSSIBLE BUT DO NOT EXPECT MUCH OF A FLASH FLOOD THREAT DUE TO THE QUICK EASTWARD MOVEMENT OF THE LINE. A WIND ADVISORY REMAINS IN EFFECT THROUGH NOON WEDNESDAY FOR STRONG WINDS AHEAD OF THE LINE OF STORMS THIS AFTERNOON AND EVENING AND THEN FOR STRONG WEST/SOUTHWEST WINDS BEHIND THE DRYLINE AND FRONT. THE COMBINATION OF STRONG WINDS BEHIND THE FRONT AND VERY DRY AIR WITH DEWPOINTS IN THE TEENS AND 20S WOULD SUPPORT A CRITICAL FIRE THREAT ON WEDNESDAY BUT HOPE THAT DECENT RAINFALL TONIGHT WILL MITIGATE FIRE THREAT. WILL NOT ISSUE ANY FIRE WEATHER STATEMENTS OR WARNINGS AT THIS TIME. OVERNIGHT LOWS TONIGHT WILL BE DEPENDENT ON RAIN COOLED AIR ASSOCIATED WITH THE SQUALL LINE. HAVE GONE ON THE COOLER SIDE OF MOS GUIDANCE FOR LOWS TONIGHT WHICH MAY END UP BEING TOO WARM. SLIGHTLY COOLER WEATHER IS EXPECTED THE NEXT SEVEN DAYS AS A COUPLE OF COLD FRONTS MOVE THROUGH THE REGION. SEVERAL SHORTWAVES WILL MISS US TO THE NORTH AND CHANCE FOR RAIN STILL LOOKS SLIM THIS WEEK...BUT MAY SEE SOME PRECIPITATION EARLY NEXT WEEK AS ONE SHORTWAVE SWINGS ACROSS THE STATE. AFTER TONIGHT/S PACIFIC FRONT...NEXT FRONT WILL ARRIVE FRIDAY NIGHT WITH ANOTHER FRONT ON SUNDAY. MODELS CONTINUE TO MAKE SMALL ADJUSTMENTS IN THE EXTENDED FORECAST AND THUS CONFIDENCE IN THE EXTENDED IS NOT TOO HIGH...BUT MAJORITY OF MODELS ARE CLOSE IN THEIR SOLUTIONS. 82/JLD && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 46 69 42 72 51 / 100 0 0 5 5 WACO, TX 46 73 38 74 51 / 100 0 0 5 5 PARIS, TX 47 66 38 68 44 / 100 10 0 5 5 DENTON, TX 45 69 36 73 49 / 100 0 0 5 5 MCKINNEY, TX 45 67 36 71 48 / 100 0 0 5 5 DALLAS, TX 48 71 43 73 51 / 100 0 0 5 5 TERRELL, TX 47 69 38 71 49 / 90 0 0 5 5 CORSICANA, TX 47 73 43 73 48 / 80 0 0 5 5 TEMPLE, TX 48 73 40 73 51 / 90 0 0 5 5 && .FWD WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 12 PM CST WEDNESDAY FOR TXZ091>095-100>107- 115>123-129>135-141>148-156>162-174-175. && /75
Hazardous weather outlook, Feb 10, 6:04 PM CST, 1 hour 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 604 PM CST TUE FEB 10 2009 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-111100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 604 PM CST TUE FEB 10 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. THERE IS A GOOD CHANCE FOR SEVERE THUNDERSTORMS ACROSS ALL OF NORTH TEXAS AS A STRONG SQUALL MOVES THROUGH THE REGION. THE SEVERE THUNDERSTORMS WILL HAVE THE POTENTIAL TO PRODUCE LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES. THE SQUALL LINE WILL LIKELY REACH THE I-35 CORRIDOR BETWEEN 8 AND 9 PM...THEN EXIT THE FAR EASTERN COUNTIES BY 3 AM. A WIND ADVISORY IS IN EFFECT TONIGHT FOR STRONG SOUTH WINDS AHEAD OF THE SQUALL LINE..THEN FOR STRONG WEST WINDS BEHIND IT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A WIND ADVISORY WILL BE IN EFFECT THROUGH NOON WEDNESDAY FOR STRONG WEST WINDS. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS NEXT MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
In the hours before
Local storm report, Feb 10, 6:24 PM CST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
624 PM CST TUE FEB 10 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0624 PM FUNNEL CLOUD 10 W NOCONA 33.78N 97.90W
02/10/2009 MONTAGUE TX FIRE DEPT/RESCUE
RELAYED BY AMATEUR RADIO OPERATORSSpecial weather statement, Feb 10, 6:32 PM CST, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
632 PM CST TUE FEB 10 2009
TXZ101-110100-
JACK TX-
632 PM CST TUE FEB 10 2009
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHEASTERN JACK COUNTY
AT 632 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES NORTHEAST OF JACKSBORO...MOVING NORTH AT
35 MPH.
PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST TUESDAY EVENING
FOR NORTH CENTRAL TEXAS.
LAT...LON 3347 9798 3344 9798 3343 9792 3339 9792
3318 9800 3328 9827 3348 9816
TIME...MOT...LOC 0032Z 199DEG 29KT 3332 9811
82/JLDLocal storm report, Feb 10, 6:38 PM CST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
638 PM CST TUE FEB 10 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM TORNADO 5 E RINGGOLD 33.82N 97.86W
02/10/2009 MONTAGUE TX TRAINED SPOTTER
TORNADO CAPTURED ON VIDEO BY STORM CHASER BETWEEN 625 PM
AND 630 PM. ONE STRUCTURE DESTROYED.Special weather statement, Feb 10, 6:55 PM CST, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
655 PM CST TUE FEB 10 2009
TXZ129-141-110130-
EASTLAND TX-COMANCHE TX-
655 PM CST TUE FEB 10 2009
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTH CENTRAL COMANCHE COUNTY
EASTERN EASTLAND COUNTY
AT 655 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR GORMAN...MOVING NORTHEAST AT 40 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE DE LEON AND GORMAN.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST TUESDAY EVENING
FOR NORTH CENTRAL TEXAS.
LAT...LON 3220 9875 3250 9863 3250 9847 3230 9847
3226 9855 3219 9850 3204 9854 3207 9876
TIME...MOT...LOC 0055Z 223DEG 52KT 3222 9859Local storm report, Feb 10, 7:05 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
705 PM CST TUE FEB 10 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0704 PM HAIL 2 S BOWIE 33.53N 97.84W
02/10/2009 E1.00 INCH MONTAGUE TX FIRE DEPT/RESCUESpecial weather statement, Feb 10, 7:07 PM CST, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
707 PM CST TUE FEB 10 2009
TXZ100-115-110130-
YOUNG TX-STEPHENS TX-
707 PM CST TUE FEB 10 2009
...SIGNIFICANT WEATHER ADVISORY FOR...
STEPHENS COUNTY
YOUNG COUNTY
AT 707 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF THUNDERSTORMS WITH HEAVY RAINFALL 16 MILES SOUTHWEST OF
GRAHAM...MOVING NORTHEAST AT 50 MPH. IN ADDITION...THE DRYLINE IS
MOVING INTO THIS REGION AND VERY STRONG WINDS FROM THE WEST WITH
GUSTS UP TO 50 MPH ARE OCCURRING.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CST WEDNESDAY
MORNING FOR NORTHEASTERN TEXAS.
LAT...LON 3281 9911 3295 9909 3295 9895 3339 9894
3339 9844 3296 9842 3295 9858 3252 9858
3252 9911
TIME...MOT...LOC 0107Z 223DEG 43KT 3299 9880
82/JLDThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 10, 6:04 PM CST | Severe Thunderstorm Warning | FWD | Montague | 41 min |
| Feb 10, 6:15 PM CST | Special Weather Statement | FWD | Eastland | 30 min |
| Feb 10, 6:19 PM CST | Tornado Warning | FWD | Montague | 26 min |
| Feb 10, 6:32 PM CST | Special Weather Statement | FWD | Jack | 28 min |
| Feb 10, 6:36 PM CST | Severe Thunderstorm Warning | FWD | Jack, Montague, Wise | 39 min |
| Feb 10, 6:38 PM CST | Severe Thunderstorm Warning | FWD | Jack, Young | 22 min |
| Feb 10, 6:55 PM CST | Special Weather Statement | FWD | Eastland | 35 min |
| Feb 10, 7:00 PM CST | Severe Thunderstorm Warning | FWD | Jack | 30 min |
| Feb 10, 7:05 PM CST | Severe Thunderstorm Warning | FWD | Palo Pinto | 55 min |
| Feb 10, 7:07 PM CST | Special Weather Statement | FWD | Stephens, Young | 23 min |
| Feb 10, 7:08 PM CST | Severe Thunderstorm Warning | FWD | Comanche | 24 min |
| Feb 10, 7:23 PM CST | Severe Thunderstorm Warning | FWD | Erath | 67 min |
| Feb 10, 7:25 PM CST | Severe Thunderstorm Warning | FWD | Jack, Montague, Wise | 20 min |
| Feb 10, 7:27 PM CST | Severe Thunderstorm Warning | FWD | Jack | 18 min |
| Feb 10, 7:34 PM CST | Severe Thunderstorm Warning | FWD | Eastland, Stephens | 26 min |
| Feb 10, 7:37 PM CST | Tornado Warning | FWD | Montague | 23 min |
| Feb 10, 7:40 PM CST | Severe Thunderstorm Warning | FWD | Comanche, Hamilton, Mills | 65 min |
| Feb 10, 7:41 PM CST | Severe Thunderstorm Warning | FWD | Parker | 64 min |
| Feb 10, 7:44 PM CST | Severe Thunderstorm Warning | FWD | Wise | 61 min |
| Feb 10, 7:47 PM CST | Severe Thunderstorm Warning | FWD | Jack, Montague, Wise | 43 min |
| Feb 10, 7:53 PM CST | Severe Thunderstorm Warning | FWD | Cooke, Montague | 52 min |
| Feb 10, 8:02 PM CST | Severe Thunderstorm Warning | FWD | Hood | 58 min |
| Feb 10, 8:08 PM CST | Severe Thunderstorm Warning | FWD | Bosque, Coryell, Erath, Hamilton, Lampasas | 67 min |
| Feb 10, 8:13 PM CST | Severe Thunderstorm Warning | FWD | Denton, Parker, Tarrant, Wise | 62 min |
| Feb 10, 8:19 PM CST | Tornado Warning | FWD | Hamilton | 26 min |
| Feb 10, 8:26 PM CST | Severe Thunderstorm Warning | FWD | Parker, Tarrant | 34 min |
| Feb 10, 8:29 PM CST | Severe Thunderstorm Warning | FWD | Cooke | 46 min |
| Feb 10, 8:37 PM CST | Severe Thunderstorm Warning | FWD | Johnson, Somervell | 53 min |
| Feb 10, 8:40 PM CST | Severe Thunderstorm Warning | FWD | Bosque, Hill | 47 min |
| Feb 10, 8:54 PM CST | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 51 min |
| Feb 10, 8:58 PM CST | Severe Thunderstorm Warning | FWD | Dallas, Tarrant | 62 min |
| Feb 10, 9:01 PM CST | Severe Thunderstorm Warning | FWD | Bell, McLennan | 59 min |
| Feb 10, 9:01 PM CST | Severe Thunderstorm Warning | FWD | Collin, Denton | 59 min |
| Feb 10, 9:10 PM CST | Tornado Warning | FWD | Tarrant | 20 min |
| Feb 10, 9:17 PM CST | Tornado Warning | FWD | Hill | 28 min |
| Feb 10, 9:30 PM CST | Tornado Warning | FWD | Collin, Denton | 16 min |
| Feb 10, 9:33 PM CST | Severe Thunderstorm Warning | FWD | Ellis, Hill, Navarro | 57 min |
| Feb 10, 9:39 PM CST | Severe Thunderstorm Warning | FWD | Falls | 66 min |
| Feb 10, 9:47 PM CST | Severe Thunderstorm Warning | FWD | Limestone | 58 min |
| Feb 10, 9:51 PM CST | Severe Thunderstorm Warning | FWD | Milam | 54 min |
| Feb 10, 9:55 PM CST | Severe Thunderstorm Warning | FWD | Collin, Dallas, Hunt, Kaufman, Rockwall | 65 min |
| Feb 10, 10:03 PM CST | Tornado Warning | FWD | Collin | 16 min |
| Feb 10, 10:06 PM CST | Tornado Warning | FWD | Freestone, Limestone | 24 min |
| Feb 10, 10:18 PM CST | Severe Thunderstorm Warning | FWD | Anderson, Freestone, Henderson, Navarro | 57 min |
| Feb 10, 10:28 PM CST | Tornado Warning | FWD | Anderson, Freestone | 32 min |
| Feb 10, 10:33 PM CST | Special Weather Statement | FWD | Robertson | 27 min |
| Feb 10, 10:40 PM CST | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Hunt, Kaufman, Rains, Van Zandt | 65 min |
| Feb 10, 10:50 PM CST | Severe Thunderstorm Warning | FWD | Leon, Robertson | 49 min |
| Feb 10, 10:52 PM CST | Severe Thunderstorm Warning | FWD | Anderson, Freestone, Henderson, Leon | 53 min |
Nearby
Tornado Warnings in Texas, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.